Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  Topics Ayurveda treament for thyroid

Ayurveda treament for thyroid

Find latest answers to Ayurveda treament for thyroid questions, Ayurveda treament for thyroid articles, Ayurveda treament for thyroid news and clinic/doctors who deal with Ayurveda treament for thyroid.

I am feeling pain in the right knee joint. the pain is felt starting from lower back spine , then in right kneew joint, then in the muscles below the knee join and in the foot . Also on movement of the knee , bending or unfolding or folding, a sound like tuk is heard. I had an x-ray which is stating that possible loose calcific opacity in the joint. Please let me know is this is a serious problem, can this lead to arthritis or is this the start of the arthritis. Is there any permanenet treament to get rid of this and can this be permanently cured. I am very much worried about the problem, please help me on this. thanks.

Please Get X ray or MRI of your Lower Back !! will have to clear whether the pain arising is from back and referred to knee and foot, or is solely knee joint pain. when you hear sound like tuk while folding or unfolding ie bending and straightening your knees, that means your popliteus muscle ie behind the knee joint is weak and complete load is taken by the meniscus or ligament supporting the knee. i would advise you 3 things, get mri scan for lower back, strengthen the muscle and ligament of y ...

Read Complete Answer


i am just 25 years old.My height is 169 cm&weight-72 kgslast 10 days back i checked my bp,it is 150/100.my lipid profile reports are normal,in ultrasound scanning liver was minute enlarged,i am taking stamlo beta for my hypertension,now can i use ayurveda medicines for hyprtension & liver enlargement.

Hi, Looking at your detail that you gave me, you seem to have a normal BMI (body mass index),and normal cholesterol levels which is a good thing. There can be many people who might have a slight or mildly enlarged liver that only means that you should have a little less on your cholesterol or oil in eating and may be alcohol if you ingest it. You can use ayurvedic drugs for your liver,but I wont say them for hypertension. Now a days many doctors prescribe diuretics as a first line of treatmen ...

Read Complete Answer


i have to reduce my male boobs is there any medicine in ayurveda....please tell

Hi, Cost of treatment is very variable (depends upon the size of gynaecomasia ) If the size is less or if reports say the cause to treatable by hormones then it should not be very expensive . But if surgery has to be done it is an expensive procedure (in lacs). I don't know about the exact cost and you have to check with hospital. Take care. ...

Read Complete Answer



I am suffering from varicocele since 4 years.It aggravated initially in my opinion due to weight lifting.After taking medicines it never went away and i had a surgery after 2 years.the pain was not entirely gone but started aggravating in 2 months post surgery.Since then i have tried homeopathy and i have tried changing my food habits by reducing my non veg drastically but of no avail.I am really sick of this pain.It aggravates after i exercise, after urination and bowel movements, and it pains in the morning after i get up.I want some ayurveda treatment for this condition.

Hi, I think you should get it checked with a surgeon if the surgery was successful and if you have not developed any complication or may be some other problem may be in the same or other testis then there should be no pain due the same varicocele. Otherwise also varicocele is an emergency and should be consulted immediately and you should not waste time to consult a general surgeon. I am not sure over ayurvedic drugs and can prescribe you only allopathic treatment. Avoid doing heavy excercise. ...

Read Complete Answer


Hello Doctor I have a Localized morphia Skin Prob on my face under the left side of eye i what to know about permanent cure of morphia so which type of medicine gives best result that means Allopathic,homeopathic or Ayurveda medicine plz suggest me

Dear Ma'am, To be honest I ve only one such patient with me undergoing Homoeopathic Treatment from me. It is too early to tell about the progress but I'am sure homoeopathy can cure the condition. ...

Read Complete Answer


hi i am a 24 year old girl . my height is 134 cm ( 4feet 4inches) i have been taking growth flex v pro ( l-arginine and ornithinine ) for past one month on bed time and have noticed about 1.5 cm diffrence in height in few weeks . i would like to know is there any side effect of it . and i also consulted a doctor my spine is in really bad shape and i have a very bad posture and im obese. 63kg. my doctor said me that if my posture is improved and spine is straiter i may be additional 2-3 inches taller as my spine is curved ( like a opposite ' C" SHAPE ) pushing my hips out from behind and also a round slouched shoulder . I have started doing lots of exercise to lose weight and yoga to correct my posture 2 hours of intense streches everyday. will it help me ? is taking a arginine and ornithinie safe ? since iv already taken for a month and noticed diffrence . i also take calcium n magnesium zinc to strenghten my bones. please tell me will doing all these help me gain atleast 1-2 inches. my parents are quite tall both above 5.8. i dont have any other issues and my blood works are all fine no thyroid , no cholestrol no pco . my periods are regular . pls help doctor.

Hi, Most common cause of small height is inherited from parents,but since your parents have a good height i would recommend you to get your hormonal tests like growth hormone or consult an endocrinologist because they might be really helpful to you,since your height is to small as compared to your parents. The problem can also be related to your spine but spine can never make such a big difference to your height. The tablet you are taking is fine and can be taken for a few months,you should avo ...

Read Complete Answer


had thyroid in childhood......while dieting consultant put me on two tablets for weight loss,,,,,Ebexid and Carnisure 500......after the diet plan i have stopped taking both the tablets......by periods have been delayed for 16 days now....can these two tablets be the reason for the same???

Hi, The first thing we want to rule out is whether or not you are pregnant,although there are many causes to missing periods but since you have history of thyroid and you have ruled that you can't be pregnant so i would recomend you to get a throid test. When was the last time when you got your throid test and if you got them recently then please attach the reports. There can be many more hormonal causes to it,and periods can be corrected by giving hormonal drugs which will cause withdrawl ble ...

Read Complete Answer



i am 18 years old & have irregular periods . generally it is missed by 1 month. i have this problem since lats 2 yrs . i had been through thyroid test too but report is normal . i am on ayurvedic medication . i am taking dashmularisht & rajpravartani vati 2 times a day.. please suggest me what should i do which precautions should i take & which exercises to perform. will i have any pregnancy problem in future with irregular periods ?

Menstrual problem r because of lot of reasons like metabolic harmonal endocrine infections psychological nutritional etc u need correct diagnosis for ur problem then treatment becomes easy.u need combination therapy like medicine exercise diet yoga meditatition nutritional suppliment .I need ur detailed history investigation and previous medications. I have very good ayurvedic medicines for ur problem. no side effects. for more information call or what's app me on this number : nine five three ...

Read Complete Answer


Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India
  •  739 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1179 Doc Points

Dr. Vrinda Goyal

  • Nutritionist
  •  Jaipur, India
  •  295 Doc Points

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India
  •  247 Doc Points

Dr. Jowin J William

  • Homeopathist
  •  Navi Mumbai, India
  •  122 Doc Points

Dr. ANAND RAO MENGJI

  • Homeopathist
  •  Hyderabad, India
  •  215 Doc Points

Dr. Shripad Mahamuni

  • Opthalmologist
  •  Pune, India
  •  416 Doc Points

Dr. Gireesh Kumar B.A.M.S

  • Ayurvedic Medicine
  •  Bangalore, India
  •  108 Doc Points

Dr. Harish Kumar

  • Opthalmologist
  •  Bangalore, India
  •  105 Doc Points

Dr. AKHTARHUSAIN MANSURI

  • Dentist
  •  Mumbai, India
  •  218 Doc Points
Explore Related Answers By Doctors
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -